# SDR 2006UALA01047

- Difficulty date: May 31, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 27,682 hours, 10,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UPLOCK FAULT DISPLAYED ON FINAL.  REPLACED RIGHT MAIN GEAR DOOR ACTUATOR.  ACCOMPLISHED NORMAL AND ALTERNATE EXTENSION OF GEAR.  OPS CHECKED NORMAL.
